Comparable to Advil or Motrin, generic Ibuprofen offers temporary relief of minor aches and pains associated with headache, toothache, muscle aches, backache as well as the aches and pains associated with arthritis, menstrual cramps and the common cold. Also effective for reducing fever.
Active ingredient: Ibuprofen (200mg)
Each packet contains 2 tablets.
- Anti-inflammatory (reduces swelling)
- Antipyretic (reduces fever)
- Analgesic (pain reliever)
- Also used to aid in preventing altitude illness
Medication expiration dates may vary, however we try our best to not ship any medication that expires within 6 months of your purchase date. If you receive medications that expire within 6 months of your original purchase date, we will be happy to mail you new medications, free of charge! Simply email us! We always strive to give our customers the BEST possible customer service!
Most medications that we ship are typically good for at least 12-36 months from the date of purchase.